# SDR CA060303015

- Difficulty date: May 30, 2004
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 269C
- Aircraft time: 4,433 hours
- Engine: Lyc HIO360D1A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 269A4107
- Part serial: 468
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE UNSERVICEABLE.  REPLACED CLUSTER ASSEMBLY.
